Adderall Side Effect?
avatar
threefazedaze posted:
I have a history of an anxiety disorder, and my PCP suggested that I be evaluated for ADHD. My anxiety was managed by Celexa 20 mg, 1 tablet daily; as well as Klonopin 0.5 mg, 1/2 - 1 tablet twice daily as needed.

I recently met with the local counseling center and was diagnosed with ADHD - predominantly inattentive type and was referred to one of the doctors for further evaluation.

I met with the doctor and we agreed that the anxiety is most likely driven by the underlying ADHD. We discussed stimulant vs. non-stimulant treatment, and agreed that due to the extent of the symptoms, that a stimulant would be beneficial.

I was started on Adderall 10 mg, 1/2 tablet twice daily. I began this regimen, in conjunction with my other medications, on this past Thursday (10/4). Since then, I notice that within half an hour of taking my Adderall, I become drowsy, like I need to take a nap. Occasionally, I do take a nap, wake and feel more energized; other times, I'm unable to sleep due to my schedule, and feel "foggy".

I feel that my symptoms are improved on the low-dose, however, do not know whether to attribute the fatigue to "getting used to" the medication. I do notice that the medication tends to wear off within 4-5 hours of taking it, and I develop a dull headache as it wears off.

Any thoughts or suggestions are appreciated.
Reply